# SDR IPXA2021052669861

- Difficulty date: May 19, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,745 hours, 14,202 cycles
- Engine: Pwa PW4158
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 2214050523
- Part serial: 0746001
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG31 ENG NOSE COWL AFT BULKHEAD LH SIDE 9 O'CLOCK POSITION HAS CRACK AT THE ELBOW CUTOUTINSTALLED REPAIRED PART# 221-4050-523 S/N 0746001 ON #1 ENG. NOSE COWLK IAW P/W SRM 54-10-00 REPAIR 14
